MAUDE Adverse Event Report: DEPUY SPINE INC MMG TABLET; STIMULATOR, NERVE

DEPUY SPINE INC MMG TABLET; STIMULATOR, NERVE
Model Number 286202300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.A product investigation was conducted.The complaint device was evaluated and investigated by the pd engineering team.The product was returned to depuy synthes and sent to raynham pd for evaluation.The raynham pd team conducted a visual inspection of the returned device.Visual analysis of the returned sample was performed on mmg tablet.The tablet had no signs of physical damage.A functional test was performed on mmg tablet.Upon powering up the device and entering a procedure with a shorted probe and sensor, the tablet displayed a system fault and no audible alarm sounded.The tablet was not able to establish communication with a known good control unit.Admin mode was accessed.Procedure folders were copied over to kingston r&d drive then to network complaint folder for the investigation archival.The dimensional inspection was not performed since it was not applicable to the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the mmg tablet.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A review of the receiving inspection (ri) for mmg tablet was conducted identifying that lot number 3000226 was released in one batch.Batch1: lot qty of (b)(4) units were released on 06 aug 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the mmg tablet is broken/nonfunctioning.All the broken parts were retrieved.There were no patient consequences.Procedure outcome is unknown.This report is for one (1) mmg tablet this is report 1 of 1 for complaint (b)(4).

Brand Name
MMG TABLET
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13943099
Report Number1526439-2022-00475
Device Sequence Number6505849
Product Code ETN
UDI-Device Identifier10705034534787
UDI-Public(01)10705034534787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286202300
Device Catalogue Number286202300
Device Lot Number3000226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown